# SDR USAASB00303

- Difficulty date: October 25, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 24411
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PHL - FLT CREW REPORTED TO MAINTENANCE THAT A HAZE AND AN ODOR OF OIL WAS PRESENT IN THE CABIN AND COCKPIT.  APPEARS THAT THE APU PNEUMATICS SMOKES THE CABIN UP WHEN RUNNING.  MAINTENANCE REMOVED GARBAGE FROM THE APU INTAKE.  RAN APU FOR 2 HOURS.  NO ODOR NOTED.  APU OIL LEVEL CHECKS.  S/D MAINTENANCE CONFIRMED THAT THE APU HAS AN INTERNAL OIL LEAK.  DURING T/S PROCESS THE APU USED APPROXIMATELY ONE QUART OF OIL WITHIN ONE HOUR OF OPERATION.  AIRCRAFT WAS RELEASED WITH THE APU ON MEL.  APU IS PROGRAMMED FOR REPLACEMENT.  (M)
